Prediction intervals for artificial neural networks

Hwang, J. T. Gene, Ding, A. Adam . Journal of the American Statistical Association 1997. 92 :748-757

Locate this article in:

Bibtex

@article{CIS-140740,
  Author = {Hwang, J. T. Gene and Ding, A. Adam},
  Title = {Prediction intervals for artificial neural networks},
  Journal = {Journal of the American Statistical Association},
  Volume = {92},
  Year = {1997},
  Pages = {748--757},
  Keywords = {Forecasting, Jackknife, Nonlinear regression, Asymptotic properties, Identifiability, Model selection, Theory and Methods}
}

Similar articles